My BFF Nitro

A quick ode to our BFF :)


My BFF Nitro

I'll call my BFF a "she"
Since it becomes part of me
A reliance on her I admit

When fatigue wears me out
And in pain I could shout
A mist of her gives me lift

A curious thing I agree
That it takes so much to reprieve
Be it patch or pill or spray

I was not good without her
No aid of any other is better
I only hope her help will stay

Will I use her too much
Checking with my BP cuff
Is this debilitating me further unwittingly?

So far it's not so
Through vasodilation it shows
She pulls me past the confines that threaten me

One thing I realize
Without her I couldn't rise
On many a day would accomplish not

I work on our bond
Can you tell I'm quite fond?
My BFF Nitro is hitting the spot!

Report post

6 replies. Join the discussion

AWESOME! AWESOME! AWESOME! Love the poem your not kidding, its become my BFF too, spray sits in my pocket at all times! No doubt, you sure know how to put real Life experiences and events in poetic form, I am so thankful for you kiddo you are a God send:)

(((((((Hugs))))))))
Sonia

Report post

I didn't know anyone caught this... Thanks Sonia!

I also see you and I are on same transdermal dose of .10 by way of .6 and .4! I thought of you as I applied them today! :)

Report post

Well said. The pain it causes, and the control it has over my life, I should have realized my Nitro was a female. Now everything makes sense.

Report post

I also thought of you as I applied yesterday biceps day, tomorrow I will be starting new meds Imdure 30 mg, The isosorbide dinitrate are not doing it for me, I thought I read somewhere that you are taking it as well, what do I expect for side effects? Also I researched ranexa drug but not sure it's aproved in Canada yet, I will ask for it on my next cardio appt, tried CCB's diltiazem but they caused severe unbearable pain, I am afraid of trying new drugs, also some say Ranexa cause dizziness as side effects, I happen to be prone to dizzy it is one of my CMD symptoms, darned if you do, and danged if you don't:(

Report post

True, but I only used it as a 'her' since I ingest it and become part of me. I do see your point! Many would agree!! :) We are complex creatures aren't we?

Report post

I tried Imdur for only about 2 months and it did not do much. So far I rely on my patches and sublinguals most. They are going to try me on a very low dose of ACE inhibitor as I am already low BP and up my simvastatin which was very low (no cholesterol issues). The doc said it needs to be higher for microvascular benefit.... MORE to sink into those dang teeny things? I imagine it soaking in like dry ground. ;) Everything seems to need ot be more with CMDers. : /

I had been on Ranexa for about 1 1/2 yr now. I am actually not sure it does a lot but was afraid, what if it sis ANYTHING good- no matter how small. BUT since I have been upping my L-Arginine and L-Citrulline and taking it 3X a day for better metabolism, I shall see. Maybe I do not need to take it. I will likely know in a day or two as I was told go cold turkey. The Ranexa's largest side affect I have found and heard from others was the constipation. Which I had but used Miralax (very gentle) in the beginning and my body got used to it in about 2 weeks. Some swear by Ranexa. It seems to be a hit or miss thing. Does a lot or nothing. Maybe why doc wants me off.... its not dramatic.

If only this were simpler.

Report post

This journal entry is closed to replies. We close all journal entries after 90 days.

If there's something you'd like to say, here are some things you can do:

Things you can do